MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-14
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The patient had a 6 x 125mm biomimics 3d stent implanted in the left sfa on (b)(6) 2021.The patient was brought back for angiogram and the stent was reported as fractured.The physician then relined the fractured 6 x 125 biomimics with a non biomimics 3d stent and the patient is doing well.
 
Additional Manufacturer Narrative
The investigation into this event is in progress.When further information regarding this event becomes available, a follow-up supplemental report will be submitted.
 
Additional Manufacturer Narrative
A detailed review of all the lot history records pertaining to the relevant stent and delivery system lots showed no issues that were deemed related to the complaint investigation.As part of the investigatiion, a list of questions were sent to the physician involved in the case to obtain more information on the procedure.The target site was the right adductor canal of the sfa.A contralateral approach was used and the target site was prepared using laser atherectomy and balloon angioplasty.The vessel anatomy was considered normal and there were no issues crossing the aortic bifurcation.There was no drug coated balloon used.There was no adverse event associated with the deployment.On a follow-up visit on (b)(6) 2022 (6 months post implantation) an occlusion was identified in an unspecified segment of patient's vessel and it was on this date the stent fracture was noted.The segment of vessel which was occluded is not reported.The physician did not report the type of fracture.Despite multiple attempts (3) to obtain more information no further information was provided.A review of angiographic images taken on a smartphone by the sales representative and were not the original procedural dicom images was conducted as part of the investigation.A slight stent distortion is present towards the distal end of the stent although the reported stent fracture cannot be confirmed.The extent of the stent distortion cannot be determined from the images provided and a root cause cannot be established.The complaint has been categorised as a distorted stent pattern and a root cause of unknown assigned.Section b.5.Has been updated as well as section h.6.If any additional information is made available it will be provided in a supplemental follow-up report.
 
Event or Problem Description
The patient had a 6 x 125mm biomimics 3d stent implanted in the right sfa on (b)(6) 2021.The patient was brought back for angiogram on (b)(6) 2022 and an occlusion in an unspecified vessel segment was identified and the stent was reported as fractured.The physician then relined the fractured 6 x 125mm biomimics with a non biomimics 3d stent and the patient is doing well.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway city, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway city, H91 V-E0H
EI   H91 VE0H
MDR Report Key14692562
Report Number3011632150-2022-00036
Device Sequence Number5176542
Product Code NIP
UDI-Device Identifier05391526850480
UDI-Public(01)05391526850480(17)220813(11)210112(10)0000066598
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Model Number142122-14
Device Catalogue Number142122-14
Device Lot Number0000066598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown